# SDR GAIA02012ST

- Difficulty date: February 6, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION DISCOVERED RIGHT WHEEL WELL TOP OUTBOARD BS 910 FRAME SHOWS CRACK TO BOTTOM INSIDE, 3 INCHES LONG APPROX.  ACCOMPLISHED BS 910 FRAME REPAIR IN THE RIGHT WHEEL WELL IAW WITH B727 SRM 51-40-3 FIG 1.  (M)
